MathSciNet Relay Station
MathSciNet bibliographic data
MR2235651 (2007a:65039) 65F10 (65J20)
Brianzi, P.; Favati, P.; Menchi, O.; Romani, F. A framework for studying the regularizing properties of Krylov subspace methods. Inverse Problems 22 (2006), no. 3, 1007–1021.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement